# SDR CA150203006

- Difficulty date: February 2, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,475 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5200 · Doors
- Part: Pulley Bracket
- Part number: 1295140801
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET IS CRACKED IN HALF, FOUND ON A ROUTINE DOOR CABLE INSPECTION.
